Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Entire functions with almost radially distributed values

Author: Shigeru Kimura
Journal: Proc. Amer. Math. Soc. 71 (1978), 73-78
MSC: Primary 30A70
MathSciNet review: 0486525
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be an entire function of finite lower order. Assume that there exist a positive number h and an unbounded sequence $ \{ {w_n}\} _{n = 1}^\infty $ such that all roots of the equations $ f(z) = {w_n}(n = 1,2, \ldots )$ lie in $ \{ z;\vert\operatorname{Im} z\vert < h\} $. Then $ f(z)$ is a polynomial of degree not greater than two. The hypothesis of the finiteness of lower order of $ f(z)$ cannot be removed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A70

Retrieve articles in all journals with MSC: 30A70

Additional Information

Keywords: Entire function, almost radially distributed value, lower order, deficiency
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society